# SDR CALA2022040600909

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 3,453 hours, 1,220 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seats 08 To 39c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEATS ENDBAY EPL SHROUDS LOOSE AT 8,14,20,22,24,25,26,27,28,29,30,31,32,34,35,37,38,39C ALSO ENDBAY BLANK TRIM SHROUD AT 26D IS LOOSE. SECURED ALL BLANK TRIM AND EPL SHROUDS IAW CMM 25-21-65. ALL EPL OPS. CHK. GOOD.
